Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

New recurrence relations and matrix equations for arithmetic functions generated by Lambert series

Tom 181 / 2017

Maxie D. Schmidt Acta Arithmetica 181 (2017), 355-367 MSC: 11A25, 05A15, 11N64; Secondary 11Y70, 05A30. DOI: 10.4064/aa170217-4-8 Opublikowany online: 8 December 2017

Streszczenie

We consider relations between the pairs of sequences $(f, g_f)$ generated by the Lambert series expansions $L_f(q) = \sum_{n \geq 1} f(n) q^n / (1-q^n)$ in $q$ where $g_f(m)$ is defined to be the coefficient of $q^m$ in $L_f(q)$. In particular, we prove new recurrence relations and matrix equations defining these sequences for all $n \in \mathbb{Z}^{+}$. The key ingredient to the proofs is Euler’s pentagonal number theorem. Our new results include new exact formulas for and applications to the Euler phi function $\phi(n)$, the Möbius function $\mu(n)$, the sum-of-divisors functions $\sigma_1(n)$ and $\sigma_{\alpha}(n)$ for $\alpha \geq 0$ and Liouville’s lambda function $\lambda(n)$.

Autorzy

  • Maxie D. SchmidtSchool of Mathematics
    Georgia Institute of Technology
    Atlanta, GA 30332, U.S.A.
    e-mail
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek